# SDR UPS07449352

- Difficulty date: February 15, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Nr 1 Naclle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON LWR WEB CRACK PREVIOUS REPAIR DOES NOT APPEAR TO COVER ENTIRE CONDITION.  CRACK LENGTH .75 INCH.  WEB REPAIRED PER SRM 54-10-03 FIG 2.
